# SDR ZW0A0106402

- Difficulty date: August 6, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 10,063 hours, 1,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS WERE INOPERATIVE JUST AFT OF THE LT INBD T/E FLAP AND RT INBD T/E FLAP, THE FLOOR EGRESS LIGHTS WERE INOPERATIVE AT ROWS 37J AND 37H TO 44JH, AND THE EGRESS LIGHTS WERE INOPERATIVE AT SEATS 5A 5C 16A AND 16C.  REPLACED THE LAMP PN 767 FOR EACH OF THE EXIT LIGHTS, RECONNECTED THE POWER LEAD AT ROW 37 FOR THE EGRESS LIGHTS AT 37H TO 44JH, AND REPLACED THE BATTERY CHARGER FOR LIGHTS AT SEATS 5A 5C 16A AND 16C.
